Winter Weather, Berks
- When
- February 21, 11:00 AM EST to February 22, 6:00 AM EST
- Where
- Berks forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.416, -75.926 (the zone’s center; the record gives no point)
A winter storm produced a protracted mixture of snow, sleet and freezing rain across southeast Pennsylvania and Berks County and mainly just snow in the Lehigh Valley and the Poconos from the late morning of the 21st through the overnight of the 21st. Snowfall averaged 3 to 6 inches throughout the area.
Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A winter storm produced a protracted mixture of snow, sleet and freezing rain across southeast Pennsylvania and Berks County and mainly just snow in the Lehigh Valley and the Poconos from the late morning of the 21st through the overnight of the 21st. Snowfall averaged 3 to 6 inches throughout the area. In addition to the snow, an average of one to two tenths of an inch of ice (highest toward the Interstate 95 corridor) in Berks County and southeast Pennsylvania also accumulated. The hardest hit locations were along the Interstate 95 corridor in and around Philadelphia. Travel was extremely difficult, especially during the second half of the afternoon and evening.
Precipitation started as snow throughout Eastern Pennsylvania around Noon EST on the 21st. In the Poconos precipitation remained as snow. In the Lehigh Valley, the snow fell briefly heavy at times during the early afternoon and briefly mixed with sleet. The snow ended during the pre-dawn hours on the 22nd. In Berks County, the snow changed to a wintry mix after Midnight EST on the 22nd and the precipitation ended toward dawn on the 22nd. In the Philadelphia northern suburbs, the snow fell briefly heavy at times during the afternoon of the 21st and then changed to sleet and freezing rain late in the evening of the 21st and ended as freezing rain toward dawn on the 22nd. In the local Philadelphia area, the snow (heavy at times during the afternoon) changed to sleet and then freezing rain during the first half of the evening on the 21st and then to plain rain late that evening. The rain ended around sunrise on the 22nd.
In Philadelphia, a ground stop was in effect for several hours at the Philadelphia International Airport. About 20 percent of the flights in and out of the airport were cancelled. In Montgomery County, a jack-knifed tractor-trailer forced the closure of the southbound Northeast Extension of the Pennsylvania Turnpike in Whitpain Township. State police were responding to numerous accidents in Chester and Delaware Counties. The speed limit on the Pennsylvania Turnpike, most other major interstates and highways in Eastern Pennsylvania and the Delaware River Bridges around Philadelphia was reduced. In southeast Pennsylvania, SEPTA reported that numerous bus routes were detoured and regional rail service experienced delays up to 30 minutes. In Chester County in Phoenixville, the weight of the snow and ice took down several trees and power lines and caused outages to several hundred residents. In the Lehigh Valley, there were also a flurry of cancellations and accidents. In Lehigh County, a 79-year-old man was badly injured in a two car accident on Schantz Road in Upper Macungie Township. In Northampton County, a vehicle drove into a tree in Lower Saucon Township. A side effect of all of the wintry weather was that several municipalities in Delaware County reported that residents complained about a salty taste to their drinking water.
Representative ice accumulations included 0.25 inches in Bala Cynwyd (Montgomery County), 0.20 inches and 0.15 inches within Philadelphia, 0.1 inch in Doylestown (Bucks County) and Pottstown and Montgomeryville (Montgomery County), 0.06 inches in Spring City (Chester County) and .03 inches in Reading (Berks County). | |Representative snowfall included 6.0 inches in Ridley Park (Delaware County), 5.5 inches in Danielsville (Northampton County), 5.2 inches in Nottingham (Chester County), 5.0 inches in Perkasie (Bucks County), 4.8 inches at the Philadelphia International Airport, 4.6 inches in Salisbury Township (Lehigh County), 4.5 inches in Jenkintown (Montgomery County) 4.4 inches in Kennett Square (Chester County), Wyndmoor (Philadelphia) and Wynnewood (Montgomery County), 4.3 inches in Albrightsville (Carbon County) and Springtown (Bucks County), 4.0 inches in Reading and Hamburg (Berks County), Glendon (Northampton County) and Schnecksville (Lehigh County), 3.9 inches in Ross Township (Monroe County), 3.8 inches in Quakertown (Bucks County) and the Lehigh Valley International Airport, 3.7 inches in Martins Creek (Northampton County), 3.6 inches in Kutztown (Berks County), 3.5 inches in Palmerton (Carbon County), 3.3 inches in Furlong (Bucks County), 3.2 inches in Royersford (Montgomery County), 3.1 inches in Gilbertsville (Montgomery County), 3.0 inches in Thorndale and West Chester (Chester County) and Doylestown (Bucks County), 2.8 inches in East Stroudsburg (Monroe County) and 2.5 inches in Pocono Summit (Monroe County).
The winter storm was caused by a low pressure system that moved northeast from the southern Mississippi River Valley on the morning of the 21st, to the Tennessee River Valley on the early evening of the 21st, into south central Pennsylvania early on the 22nd and then rapidly reached the Canadian Maritimes on the morning of the 22nd. In spite of the surface high pressure system being offshore (in an unfavorable position normally for snow) at the onset of the event, the combination of extremely cold antecedent conditions and a relatively weak low pressure system (made it more difficult to remove cold air near the surface) still caused a winter weather event in Eastern Pennsylvania.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 21, 9:46 AM EST, 1 hour 14 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
946 AM EST SAT FEB 21 2015
.SYNOPSIS...
AN AREA OF LOW PRESSURE THAT IS LOCATED OVER THE SOUTHERN PLAINS
EARLY THIS MORNING WILL TRACK NORTHEASTWARD INTO THE OHIO VALLEY
LATE IN THE DAY AND GREAT LAKES TONIGHT. A COLD FRONT WILL MOVE
THROUGH THE REGION SUNDAY. ARCTIC HIGH PRESSURE BUILDS IN FROM THE
NORTHERN PLAINS SUNDAY NIGHT AND EARLY NEXT WEEK. ANOTHER COLD FRONT
IS EXPECTED TO MOVE THROUGH THE MID ATLANTIC WEDNESDAY. ANOTHER
AREA OF HIGH PRESSURE WILL BUILD INTO THE REGION FOR THURSDAY AND
FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WE ARE EXPANDING THE WINTER STORM WARNING A SLICE FARTHER TO THE
SOUTHEAST. LOOKING AT 12Z SOUNDINGS VS MODEL PROJECTIONS, IF
ANYTHING MODELING ERRORS ARE TOO WARM. THE NAM VERIFIED THE BEST
WITH THE QPF PROJECTIONS THRU 12Z AND ITS WETTEST, DRIEST ECMWF
VERIFIED THE POOREST. LATEST NAM/RAP/HRRR ARE EITHER SNOWIER OR
SLOWER TO BRING TEMPS ABOVE FREEZING. SO IN THAT NEW WARNING
SLICE, IF WE ARE TOO HEAVY WITH THE SNOW, CHANCES ARE WE MAY BE
TOO LIGHT ON THE ICE.
THIS ALSO BRINGS THE GRADIENT UNCERTAINTY TO THE I295 CORRIDOR IN
SWRN NJ. WE WILL SEE WHAT ALL OF THE 12Z MODELS SHOW BEFORE
DECIDING IF A FURTHER SEWD EXPANSION IS NEEDED THERE TOO.
THE AXIS OF HEAVIEST MOISTURE LOOKS TO EXTEND ACROSS CENTRAL TO
SOUTHERN PARTS OF OUR FORECAST AREA, WITH THE BEST FRONTOGENETIC
FORCING AND OMEGA EXTENDING INTO PORTIONS OF EASTERN PA TO WESTERN
NJ AND BACK TOWARDS THE NORTHEAST CORNER OF MARYLAND. IT IS ACROSS
THESE AREAS THAT WE ANTICIPATE A HEAVIER AND STEADIER BURST OF
SNOW TO OCCUR THROUGH THE AFTERNOON TO LATE-DAY. WE THEREFORE HAVE
UPGRADED THESE AREAS TO A WINTER STORM WARNING AS WE EXPECT
ACCUMULATIONS TO REACH AROUND FIVE TO SIX INCH RANGE. FARTHER TO
THE SOUTH AND EAST, WE ANTICIPATE A RATHER SHARP GRADIENT WITH
REGARDS TO SNOW ACCUMULATION AMOUNTS AROUND THE INTERSTATE 295
CORRIDOR VICINITY. WE THEREFORE HAVE KEPT THESE SURROUNDING ZONES
IN THE WINTER WEATHER ADVISORY, AS WELL AS THE POCONOS, WHERE
SNOWFALL ACCUMS MAY FALL JUST SHORT OF WARNING CRITERIA.
FOR TEMPERATURES, WE MOSTLY TOOK A MET/MAV GUIDANCE BLEND WITH
CONTINUITY, AND WE EXPECT MAXIMUM TEMPS TO RANGE FROM THE 20S NORTH
TO THE MID 30S INTO SOUTHERN NJ AND THE SOUTHERN DELMARVA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
GOING INTO THIS EVENING, A CHANGEOVER FROM SNOW TO MIXED PRECIP,
INCLUDING SOME FREEZING RAIN AND SLEET, IS ANTICIPATED AS FORECAST
SOUNDINGS INDICATE MILDER AIR ARRIVING ALOFT WITH COLDER AIR
REMAINING FOR A TIME AT THE NEAR SURFACE. A GLAZE TO A FEW
HUNDREDTHS OF AN INCH OF ICE ARE POSSIBLE AS THIS TRANSITION
OCCURS FROM SOUTHEAST TO NORTHWEST THROUGH THE FORECAST AREA,
ESPECIALLY FROM AROUND THE INTERSTATE 95 CORRIDOR AND TO THE
NORTHWEST. BY EARLY MORNING SUNDAY, AS ALL LAYERS OF THE
ATMOSPHERE MODERATE, A CHANGEOVER TO ALL RAIN IS EXPECTED, WITH
ONLY THE NORTHWEST ZONES STILL DEALING WITH SOME MIXED PRECIP.
MINIMUM TEMPERATURES WILL NOT BE FAR OFF FROM THE DAYTIME HIGHS,
AS WE EXPECT A GRADUAL RISE IN TEMPS TO OCCUR THROUGH THE
OVERNIGHT.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
THIS EXTENDED COLD PATTERN ACROSS OUR REGION HOLDS THROUGH MUCH OF
NEXT WEEK.
LOW PRESSURE THAT CUTS TO OUR NORTHWEST WILL MOVE INTO QUEBEC ON
SUNDAY. THERE IS STILL CONSIDERABLE TIMING DIFFERENCES BETWEEN
MODELS REGARDING THE ARRIVAL OF THE COLD FRONT FOR OUR AREA WITH THE
FASTER NCEP GUIDANCE INDICATING A MORNING FROPA WHILE SOME OF THE
SLOWER GUIDANCE DEPICTING A LATE DAY FROPA. EITHER WAY, IT SHOULD
NOT HAVE A HUGE IMPACT ON OUR SENSIBLE WEATHER FOR SUNDAY ASIDE FROM
THE WIND DIRECTION (WITH SOUTHERLIES AHEAD OF THE FRONT AND WEST-
NORTHWEST WINDS BEHIND IT) SINCE THE TRUE COLD AIR, WHICH LAGS
BEHIND THE FRONT, SHOULD NOT REACH THE AREA UNTIL SUNDAY NIGHT.
TEMPS ON SUNDAY HAVE THE OPPORTUNITY TO REACH 40F FOR THE FIRST
TIME SINCE FEB 12 SOUTH AND EAST OF I-95.
A STRONG PRESSURE GRADIENT BETWEEN AN IMPRESSIVE 1047 MB SURFACE
HIGH OVER THE GREAT PLAINS AND THE AREA OF LOW PRESSURE/COLD FRONT
OVER EASTERN CANADA/WESTERN ATLANTIC OCEAN WILL DEVELOP ALONG THE
EASTERN SEABOARD SUNDAY NIGHT. THIS WILL PRODUCE GUSTY NORTHWEST
WINDS THAT WILL USHER ARCTIC AIR BACK INTO THE REGION. THIS NEXT
ARCTIC BLAST IS EXPECTED TO IMPACT THE MID-ATLANTIC REGION EARLY
NEXT WEEK, THOUGH THE COLD WILL NOT BE QUITE AS EXTREME AS THE
SEVERAL OF THE MOST RECENT OUTBREAKS. WIND CHILLS SUNDAY NIGHT INTO
MONDAY MORNING WILL BE CLOSE TO ADVISORY LEVEL FOR THE POCONOS AND
FAR NORTHWEST NJ. HIGHS ON MONDAY ARE ONLY IN THE TEENS AND LOW 20S.
MONDAY NIGHT WILL LIKELY BE THE COLDEST NIGHT NEXT WEEK. THE
PRESSURE GRADIENT RELAXES LATE MONDAY NIGHT AS THE CENTER OF THE
HIGH IS FORECAST TO REACH THE MID-ATLANTIC COAST. UNDERCUT MOS
GUIDANCE FOR LOW TEMPS MONDAY NIGHT WITH A GOOD RADIATIONAL COOLING
SETUP OVERNIGHT AND EXTENSIVE SNOW COVER ESPECIALLY ALONG AND NORTH
OF I-95.
HIGH PRESSURE WILL MOVE OFFSHORE TUESDAY AS THE NEXT CLIPPER SYSTEM
APPROACHES FROM THE NORTHWEST. THE LOW SHOULD TRACK WELL TO OUR
NORTH ACROSS SOUTHERN CANADA BUT IT THE ASSOCIATED COLD FRONT IS
EXPECTED TO MOVE THRU THE MID-ATLANTIC REGION. LIGHT SNOW MAY
ACCOMPANY THE FROPA EITHER TUESDAY NIGHT OR WEDNESDAY MORNING
DEPENDING ON THE EXACT TIMING. POST-FRONTAL NORTHWEST FLOW WILL
USHER IN YET ANOTHER REINFORCING SHOT OF ARCTIC AIR LATE WEDNESDAY .
TEMPS GENERALLY 15-25 DEGREES BELOW NORMAL ARE EXPECTED WEDNESDAY
NIGHT THROUGH FRIDAY.
&&
.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
LATE MORNING AND THROUGH AFTERNOON...CEILINGS WILL BE LOWERING
WITH SOUTHERLY WINDS DEVELOPING. MVFR TO IFR CIGS/VSBYS WILL BE
DEVELOPING AS SNOW BEGINS TO OVERSPREAD THE REGION FROM SOUTHWEST
TO NORTHEAST. THROUGH MID TO LATE AFTERNOON, THE SNOW WILL BECOME
STEADIER AND HEAVIER WITH ACCUMULATIONS, ESPECIALLY FROM AROUND
THE DELAWARE VALLEY AND TO THE NORTHWEST.
LATE-DAY AND THROUGH TONIGHT...CONTINUED MVFR/IFR CONDITIONS WITH A
CHANGEOVER FROM SNOW TO MIXED PRECIP, INCLUDING SOME FREEZING RAIN
AND SLEET, IS ANTICIPATED. IN ADDITION, WITH A LOW LEVEL JET
EXPECTED TO PASS OVER THE REGION, LOW LEVEL WIND SHEAR HAS BEEN
INCLUDED IN THE TAFS, WITH 45 TO 50 KNOTS EXPECTED AT ABOUT 2000
FEET. AN EVENTUAL TRANSITION TO RAIN IS ANTICIPATED GOING INTO EARLY
MORNING SUNDAY, AS THE LLWS THREAT DIMINISHES, WITH SURFACE WINDS
BECOMING MORE SOUTHWEST AND THEN WESTERLY.
OUTLOOK...
SUNDAY...RAIN ENDS EARLY. LOW CLOUDS WILL ERODE WITH MVFR/IFR
IMPROVING FROM NW TO SE DURING THE MRNG ALTHOUGH RESTRICTION MAY
CARRY OVER INTO THE FIRST HALF OF THE AFTN AT MIV/ACY.
SUNDAY NIGHT AND MONDAY...NW WINDS GUSTING 20-30 KT. VFR EXPECTED.
MONDAY NIGHT AND TUESDAY...VFR AND LIGHT WINDS.
TUESDAY NIGHT AND WEDNESDAY...LOW CHANCE FOR SHSN. BRIEF/LOCAL
RESTRICTIONS POSSIBLE IN SHSN, OTHERWISE VFR.
&&
.MARINE...
**SINCE MUCH OF DELAWARE BAY IS COVERED BY ICE WE WILL CONTINUE TO
ADD THE PHRASING "ON ICE FREE WATERS" FOR THE FIRST FOUR PERIODS
OF THE FORECAST**
GENERALLY LIGHT WINDS ARE EXPECTED EARLY TODAY FOR OUR WATERS, BUT
WITH THE APPROACH OF A LOW PRESSURE SYSTEM, SOUTHERLY TO
SOUTHWESTERLY WINDS ARE FORECAST TO INCREASE, AND SOME GUSTS INTO
THE 25 KNOT PLUS RANGE MAY OCCUR INTO THE AFTERNOON AND TONIGHT.
WE THEREFORE CONTINUE WITH THE SMALL CRAFT ADVISORY FOR OUR
NORTHERN COASTAL WATERS, BEGINNING AT NOON. SEAS ARE ALSO EXPECTED
TO BUILD IN RESPONSE DURING THIS TIMEFRAME, INTO THE 4 TO 7 FOOT
RANGE FOR THE NORTHERN WATERS.
FARTHER SOUTH, WE ALSO ANTICIPATE TO REACH 25 KNOT PLUS GUSTS FOR
A TIME, BUT MORE LIKELY INTO THIS EVENING. WE THEREFORE HAVE
RAISED A SCA FOR OUR MORE CENTRAL TO SOUTHERN COASTAL WATERS, FROM
LITTLE EGG INLET TO FENWICK ISLAND DE, BEGINNING AT 00Z THIS
EVENING. SEAS ARE EXPECTED TO GRADUALLY BUILD, AS WELL, INTO THE 3
TO 6 FOOT RANGE.
OUTLOOK...
SUNDAY...WINDS QUICKLY DIMINISH DURING THE EARLY MORNING BUT SEAS
NEAR THE COAST WILL STILL REMAIN ELEVATED BETWEEN 4 AND 6 FT
DURING THE DAY. SCA IN EFFECT TO COVER THIS HAZARD.
SUNDAY NIGHT THROUGH MONDAY NIGHT...NW WINDS INCREASE WITH 25-30
KT GUSTS POSSIBLE. SEAS OF 3-5 FT ARE FORECAST. SCA WILL LIKELY BE
NEEDED. MODERATE FREEZING SPRAY IS LIKELY.
TUESDAY THROUGH WEDNESDAY...SEAS AND WINDS FORECAST TO BE BELOW
SCA CRITERIA. POTENTIAL FOR LIGHT FREEZING SPRAY.
&&
.TIDES/COASTAL FLOODING...
THE LOW WATER ADVISORY REMAINS THROUGH THE EARLY MORNING FOR THE
DELAWARE BAY AND THE ATLANTIC COASTAL WATERS. BLOWOUT TIDES ARE
EXPECTED. IN ADDITION, WE CANNOT RULE OUT THE POSSIBILITY OF BLOWOUT
TIDES CONTINUING INTO SATURDAY MORNING, ALTHOUGH NEGATIVE ANOMALIES
ARE EXPECTED TO WEAKEN IN RESPONSE TO THE LIGHTER WINDS.
THE LOW WATER ADVISORY IS CONTAINED IN THE MWW PRODUCT. AN SPS IS IN
EFFECT FOR THE ASSOCIATED AREAS ALONG THE TIDAL DELAWARE RIVER.
&&
.CLIMATE...
FOUR DAILY MIN TEMPS RECORDS WERE BROKEN YESTERDAY, FEBRUARY
20TH. THE MIN TEMPS RECORD FOR ILG AND TTN WERE SET EARLY IN THE
DAY (AROUND SUNRISE) WHILE THE RECORD OF -1F AT ACY AND -3F AT
GED WERE SET JUST BEFORE MIDNIGHT.
DAILY RECORD MIN TEMPS WERE EASILY BROKEN AT ACY, ILG, GED, TTN,
ABE AND MPO THIS MORNING. TEMPS ARE SLOWLY RISING EARLY THIS
MORNING AS CLOUDS OVERSPREAD THE AREA, SO THE OBSERVATIONS BELOW
WILL LIKELY STAND AT THE NEW RECORD. WILL HOLD OFF ON ISSUING AN
RECORD EVENT REPORT JUST YET UNTIL AFTER SUNRISE JUST IN CASE THE
TEMPS DECIDE TO UNEXPECTEDLY DROP.
POR/ SITE/ PREV MIN T RECORD FEB 21 (YEAR)/ OBS MIN T AS OF 6 AM
1874 / KACY / 3 (1968) / -6
1894 / KILG / 6 (1968,1934) / 3
1922 / KABE / 0 (1936) / -3
1865 / KTTN / 6 (1893) / 3
1948 / KGED / 8 (1959) / -4
1901 / KMPO / -8 (1993) / -10
POR= PERIOD OF RECORD (YEAR THE OFFICIAL CLIMATE OBS BEGAN)
THE -6F THIS MORNING (FEBRUARY 21ST) IS THE COLDEST TEMPERATURE
RECORDED AT ATLANTIC CITY SINCE FEBRUARY 5, 1996 AND THE LATEST
OCCURRENCE OF A SUB-ZERO TEMPERATURE IN THE SEASON ON RECORD. THE
PREVIOUS LATEST SUB-ZERO DAY IN WINTER/SPRING WAS JUST SET
YESTERDAY AND BEFORE THAT IT WAS FEBRUARY 18TH WHEN THE LOW WAS
-7F ON THAT DATE IN 1979.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 6 AM EST SUNDAY FOR PAZ060>062-
101>103-105.
WINTER WEATHER ADVISORY UNTIL 6 AM EST SUNDAY FOR PAZ054-055.
WINTER STORM WARNING UNTIL 1 AM EST SUNDAY FOR PAZ070-071-104-
106.
NJ...WINTER STORM WARNING UNTIL 6 AM EST SUNDAY FOR NJZ007>010-015.
WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
NJZ021>023.
WINTER WEATHER ADVISORY UNTIL 1 AM EST SUNDAY FOR NJZ012>014-
016>020-026-027.
WINTER WEATHER ADVISORY UNTIL 6 AM EST SUNDAY FOR NJZ001.
DE...WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
DEZ002.
WINTER STORM WARNING UNTIL 1 AM EST SUNDAY FOR DEZ001.
MD...WINTER STORM WARNING UNTIL 6 AM EST SUNDAY FOR MDZ008.
WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
MDZ015-019-020.
WINTER STORM WARNING UNTIL 1 AM EST SUNDAY FOR MDZ012.
MARINE...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 6 PM EST SUNDAY
FOR ANZ452>455.
SMALL CRAFT ADVISORY UNTIL 6 PM EST SUNDAY FOR ANZ450-451.
&&
SYNOPSIS...KLEIN
NEAR TERM...GIGI/KLINE
SHORT TERM...KLINE
LONG TERM...KLEIN
AVIATION...KLEIN/KLINE
MARINE...KLEIN/KLINE
TIDES/COASTAL FLOODING...
CLIMATE...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1008 AM EST SAT FEB 21 2015 MDZ008-NJZ007>010-015-PAZ060>062-101>103-105-221515- CECIL-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- UPPER BUCKS- 1008 AM EST SAT FEB 21 2015 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ012-PAZ070-071-104-106-221515- NEW CASTLE-KENT MD-DELAWARE-PHILADELPHIA-EASTERN MONTGOMERY- LOWER BUCKS- 1008 AM EST SAT FEB 21 2015 ...WINTER STORM WARNING IN EFFECT UNTIL 1 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-MDZ015-019-020-NJZ021>023-221515- KENT-QUEEN ANNES-TALBOT-CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY- 1008 AM EST SAT FEB 21 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>014-016>020-026-027-221515- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 1008 AM EST SAT FEB 21 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-NJZ024-025-221515- INLAND SUSSEX-DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 1008 AM EST SAT FEB 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SNOW WILL BEGIN DURING THE DAY ON SATURDAY AND CHANGEOVER TO RAIN SATURDAY EVENING. SNOWFALL IS EXPECTED TO BE LESS THAN ONE INCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-PAZ054-055-221515- SUSSEX-CARBON-MONROE- 1008 AM EST SAT FEB 21 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WIND CHILL VALUES BETWEEN 10 AND 20 DEGREES BELOW ZERO ARE POSSIBLE AT HIGHER ELEVATIONS LATE SUNDAY NIGHT THROUGH MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-221515- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1008 AM EST SAT FEB 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR MODERATE FREEZING SPRAY MONDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
8 winter weather, 5 winter storm. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2015Every state in 2015This day in weather historyWarnings in Pennsylvania, February 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 560576, 560584, 560586, 560570, 560578, 560582, 560585, 560567, 560568, 560572, 560574, 560579, 560581.